# SDR RAIA2018111130005

- Difficulty date: October 31, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 R/H UPPER WING TO FUSELAGE ATTACHMEBNT FITTING IS CRACKED ..............REMOVED AND REPLACED #4 R/H SIDE UPPER WING TO FUSELAGE ATTACHMENT FITTING
